MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DM DOUBLE MOBILITY HC LINER 28/DMH; HIP SHELL DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA MPACT DM DOUBLE MOBILITY HC LINER 28/DMH; HIP SHELL DOUBLE MOBILITY LINER
Model Number 01.26.2856MHC
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in 3 months after the primary surgery reporting pain due to a dislocation of the head from the liner.The surgeon revised the medacta stem and head with a medacta stem and head and revised the medacta cup and liner with a competitor cup and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 15 november 2021: lot 2005396: (b)(4) items manufactured and released on 07-sept-2020.Expiration date: 2025-08-27 no anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported events.Additional device involved.Batch review performed on 15 november 2021: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 2005396: (b)(4) items manufactured and released on 7-09-2020.Expiration date: 2025-08-27 no anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported events.

Brand Name
MPACT DM DOUBLE MOBILITY HC LINER 28/DMH
Common Device Name
HIP SHELL DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12923715
Report Number3005180920-2021-00960
Device Sequence Number11958948
Product Code MEH
UDI-Device Identifier07630030807411
UDI-Public07630030807411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2025
Device Model Number01.26.2856MHC
Device Catalogue Number01.26.2856MHC
Device Lot Number1910315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown